First time taking Adderall? Are my effects ok?
- 25 Sep 2016 by Takinggirl6
- 28 September 2016
- adderall, attention-deficit hyperactivity disorder (adhd), prescription
Today is my first time taking Adderall. I was just prescribed 10mg XR for my bad ADD. I took my 10 mg about 4 hours ago and then about 45 later after I took it I thought it wasn't working enough and that I needed more.. so I decided to take another.
I feel REALLY relaxed and calm and like if anyone insulted me or yelled at me I couldn't care a bit in the world about it lol. But I also feel REALLY like.. Heavy? and like a weird kind of headache. I think it works GREAT for my ADD though and I feel like I can focus a lot more!. I am not super energized though but not sleepy either. And Its really hard to eat anything or especially drink water.
Idk Is it ok that I am really really relaxed like this? Isn't it supposed to make me like AWAKE and more energized a little too? And any thoughts about that sickening heavy feeling? Has anyone else experienced something like me? Thanks!! :)
Takinggirl; When you start a new medication this is common by now you should not have such a strong effect. BUT THE REAL MISTAKE YOU MADE IS NEVER TAKE MORE THAN WHAT THE DOCTOR SAYS. This is a very strong medication, and taking more than you should can get you in plenty of trouble. Both by the medications effect and also if you use it up faster than the directions the doctor well not fill it again sooner. Always check with the doctor prior to taking more before you do it and more so when you're first starting a medication. I hope you are feeling more normal than when you did this. The. Best use of these type of medications is you get the benefits of it being able to help you focus and not have these weird feelings. You should still be aware of what your feelings are telling you. Chuck1957 remember finding the correct dose with your doctors help is very important and sticking to that dose, This is a very medication that can be very addictive.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2009 • 2 answers
Posted 20 Jun 2014 • 1 answer
Posted 16 Sep 2014 • 1 answer
Posted 14 Apr 2015 • 2 answers
Posted 7 Aug 2016 • 1 answer